# SDR 2006FA0000112

- Difficulty date: October 1, 2005
- Submitted: February 1, 2006
- Operation: General aviation
- Aircraft: CGLNH
- Make and model: Snias AS350B2
- Aircraft serial: 1230
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: ARRIEL1D1
- Part serial: 1230
- Condition: Making Metal
- Location: Fuselage
- Part time: 956 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CHIP LIGHT ILLUMINATED, CHIPS WERE FOUND AND BEFORE 30 MINUTE GROUND RUN WAS COMPLETED ANOTHER LIGHT OCCURRED.  CHIPS WERE OF SUFFICIENT SIZE THAT REQUIRED REMOVING THE ENGINE.  (K)
